Complex Hypersurfaces with Planar Geodesies in Generalized Hopf Manifolds
Mathematica balkanica, Tome 3 (1989) no. 1, p. 91
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1989_3_1_a8,
author = {L. Ornea},
title = {Complex {Hypersurfaces} with {Planar} {Geodesies} in {Generalized} {Hopf} {Manifolds}},
journal = {Mathematica balkanica},
pages = {91},
year = {1989},
volume = {3},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1989_3_1_a8/}
}
L. Ornea. Complex Hypersurfaces with Planar Geodesies in Generalized Hopf Manifolds. Mathematica balkanica, Tome 3 (1989) no. 1, p. 91. http://geodesic.mathdoc.fr/item/MABA_1989_3_1_a8/